# SDR A6WA2018111946166

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 33,801 hours, 32,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R3501219
- Condition: Cracked
- Location: Bs 621- 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL BETWEEN F.S.621.00 AND F.S.625.30 AT STGR 13L OUTBD OF LBL36.2 IS CRACKED.
